... quite funny ;)
You're injecting a large dose of hormone (progestogen) into your body, and therefore, as the last poster said, you can experience side-effects immediately. It tends to interfere with menstrual bleeding patterns virtually straight away, & it may take your body a little while to get used to the larger dose of hormone, so hopefully in a few days you'll notice things start to settle. Your bleeding pattern could take 2 or 3 shots before settling completely, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2012 • 1 answer
Updated 5 Nov 2018 • 43 answers
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Updated 19 Oct 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Updated 16 May 2016 • 2 answers